# SDR DL76L040508

- Difficulty date: May 31, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 29,486 hours, 4,714 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650931
- Part serial: 98013252
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER FMS/CDU BLANKED IN FLIGHT.  RETURNED TO JFK FOR REPAIRS.  REPLACED CDU.
